since taking peniccillin ive been getting really hard heart burn and indigestion is this a possible side effect? its keeping me awake its that uncomfortable
29 Aug 2010
I once had a similar experience, but with amoxicillan. They were in capsule form and would also cause me to feel heartburn/upset stomach. My stomach seems to be rather sensative to many things, however. On one occasion I had even taken one, and having been in a rush, I forgot to wash them down with a glass of water. About 30 minutes later I started to get the nausea, but even more of burning sensation this time in my lower esophagus and I kept having to burp. Just about the time I felt I was about to throw up, I burped up a little puff of what I assumed were the little balls/powder inside the capsule, which was horrible tasting. Though very odd, my co-workers got a kick out of it. Drank some water, felt a little lump clear my throat, and felt better a few minutes later. Thought I'd share my story with you. I'm assuming you're taking tablets as apposed to capsules? Regardless, I'm sure that it was the AB that caused the nausea for me. Hope I've shed some light whilst attempting to entertain.
- Penicillin Information for Consumers
- Penicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Penicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 27 Sep 2010
Since starting Ranexa I have been having severe heart burn and or indigestion, will ranexa cause this?
2 answers • 18 Nov 2010
This is only my 11th day and I do not like the side effect, will they go away? The Constipation/Indigestion is driving me crazy
1 answer • 2 Feb 2012
I have to take iron because I'm anemic but need to take an heartburn medicines for my acid reflux/indigestion. On the Drugs.com Interactions ...
3 answers • 1 May 2013
i was 4yrs old when i started getting shots of benzethine penicillin,its been 30yrs since i stopped taking it,what side effects can i have now?
1 answer • 29 Jun 2014